MAUDE Adverse Event Report: OSCOR INC ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER

OSCOR INC ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER
Model Number 0052-3025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a preliminary review showed there were no manufacturing rejects or anomalies of this event type recorded in the device history record.Conclusion not yet available as the investigation is on-going.H11: during our final investigation, it was discovered the initial mdr 1035166-2018-00036 (b)(4) report had failed submission.Based upon our findings, we have corrected the reported failure in this initial mdr report.Oscor inc., is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc., which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor, inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor, inc., or its employees, that the report constitutes an admission that the device, oscor, inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
On (b)(6) 2018, during a hrpci procedure, the dilator perforated a l-iliac artery.The physician observed the incident during the actual procedure.After the physician had used the abiomed.018 wire and the benson wire, it was noted that the dilator perforated l- iliac.A balloon used to control bleeding and the perforation was repaired.A 7f introducer was used above perforation to do intervention and the impella was placed without issue inside r-iliac.The physician used balloon and stents to rca and kissing balloons and stents to lad, lm and circ.Preclose x 2 was also utilized.Patient was reported to be stable.
 
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request during our final investigation, it was discovered the initial mdr cmp (b)(4) report had failed submission.Based upon our findings, we have corrected the reported failure in tmdr follow up 2 mdr submitted on 09/26/2018.Oscor inc., is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc., which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor, inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor, inc., or its employees, that the report constitutes an admission that the device, oscor, inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description

Brand Name
ABIOMED 14F INTRODUCER KIT FOR IMPELLA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd
palm harbor, FL 34683-1816
7279372511
MDR Report Key7902918
Report Number1035166-2018-00036
Device Sequence Number12494766
Product Code DYB
UDI-Device Identifier00813502010664
UDI-Public00813502010664
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number0052-3025
Device Catalogue Number0052-3025
Device Lot NumberC1-13895
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer03/28/2018
03/28/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date09/24/2018
09/24/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown